RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 49, Issue 4(298)  


Asymptotic expansions for a model with distinguished “fast” and “slow” variables, described by a system of singularly perturbed stochastic differential equations
S. M. Pergamenshchikov
3
On the general theory of operator semigroups
G. A. Sviridyuk
47
Adol'f-Andrei Pavlovich Yushkevich (obituary)
I. G. Bashmakova, B. V. Gnedenko, S. S. Demidov, N. S. Ermolaeva, N. M. Korobov, Yu. V. Prokhorov, A. D. Solov'ev, V. M. Tikhomirov
75

In the Moscow Mathematical Society
Joint sessions of the Petrovskii Seminar on Differential Equations and Mathematical Problems of Physics and of the Moscow Mathematical Society (sixteenth session, 18–21 January 1994)
77
Communications of the Moscow Mathematical Society
Representation of orbits in the form of a sum of elementary orbits
A. Yu. Okounkov
147
Multibasic algebras in public key distribution systems
V. A. Artamonov, V. V. Yashchenko
149
Characteristics of cardinalities of certain traces of closed classes of non-homogeneous functions
L. A. Arutyunyan
151
Geometry of canonical structures on homogeneous $\Phi$-spaces of order 4
V. V. Balashchenko, O. V. Dashevich
153
The Beurling spectrum in the analysis of certain classes of Banach algebras
A. G. Baskakov
155
An example of a bounded approximately compact set that is not compact
P. A. Borodin
157
Equivariant multivalues maps
A. Yu. Volovikov
159
A criterion for the spatial projectivity of an indecomposable CSL-algebra of operators
Yu. O. Golovin
161
A remark on a theorem of M. V. Keldysh
V. V. Dubrovskii
163
On the connection between representations of groups of 3-dimensional rotations and helical translations for the Helmholtz equation
S. Klama, L. A. Falkovsky
165
A comparison principle for a family of quasilinear parabolic equations
V. V. Kurta
167
Factorization theorems for the deformation dimension
Yu. V. Lubenets
169
Uniqueness of solutions of boundary-value problems for a system of elasticity theory in a half-space
H. Matevossian
171
Asymptotic distributions for Brownian motion with drift
E. M. Mikhailova
173
Analytic loops with identities of hypospecial type
P. O. Mikheev
175
Regularized trace of a power of the Laplace operator on a right-angled isosceles triangle in the case of the Neumann problem
I. V. Tomina
177
Linearization of a quasilinear one-dimensional diffusion
I. D. Cherkasov
179
Asymptotics of solutions of a class of non-linear elliptic equations in a cylindrical domain
F. A. Chechkin
181

Mathematical Events
Evgenii Borisovich Dynkin (on his seventieth birthday)
N. D. Vvedenskaya, R. L. Dobrushin, A. L. Onishchik, V. A. Uspenskii
183
Anatolii Sergeevich Kalashnikov (on his sixtieth birthday)
T. D. Venttsel', V. A. Kondrat'ev, E. M. Landis, O. A. Oleinik, N. Kh. Rozov
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019